A Bass equality for Gorenstein injective dimension of modules finite over homomorphisms

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Let R→ S be a local ring homomorphism and N a finitely generated S-module. We prove that if the Gorenstein injective dimension of N over R is finite, then it equals the depth of R.

Original languageEnglish
Pages (from-to)459-467
Number of pages9
JournalArchiv der Mathematik
Volume113
Issue number5
DOIs
StatePublished - Nov 1 2019

Keywords

  • Gorenstein injective dimension
  • Module finite over homomorphism

Fingerprint Dive into the research topics of 'A Bass equality for Gorenstein injective dimension of modules finite over homomorphisms'. Together they form a unique fingerprint.

  • Cite this